# SDR SWAA2019110838692

- Difficulty date: October 22, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MULTIPLE LOCATIONS IN ACB ON L/H FLOOR TO SIDEWALL SUPPORT STA 727-847  LBL 22 WL 175. / REMOVED CORRODED FLOOR TO SIDEWALL SUPPORT L/H BS 727-847 LBL 22 WL 175 IN ACB AND REPLACED WITH NEW IAW SRM 51-40-02-0G-0, SRM 53-60-53-01-2, SRM 53-60-53-1A-2, DWG 146A7500.
